Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Formula for the Product-Moment Coefficient of any Order of a Normal Frequency Distribution in any Number of Variables

L. Isserlis
Biometrika
Vol. 12, No. 1/2 (Nov., 1918), pp. 134-139
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2331932
Stable URL: http://www.jstor.org/stable/2331932
Page Count: 6
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On a Formula for the Product-Moment Coefficient of any Order of a Normal Frequency Distribution in any Number of Variables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[134]
    [134]
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139